# SDR SWIA202055022

- Difficulty date: November 3, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLIGHT SPOILER HINGE HARDWARE IS CORRODED.  C-CHECK RO 12/30/2020.  REPLACED ALL HINGE HARDWARE ON LT FLIGHT SPOILER, IAW CRJ 200 AMM OPERATIONS CHECK GOOD.  REF CONTINUATION CARD FOR DETAILS AND WORK PERFORMED.
